# SDR ASOA03391

- Difficulty date: August 21, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN AVL, THE FORWARD CARGO DOOR HINGE POINT STRINGER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD CARGO DOOR HINGE POINT STRINGER IAW SRM 52-31-00 AND 51-25-02.  (M)
